# SDR AWXA200200235

- Difficulty date: March 19, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 60,462 hours, 49,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 19 L/H.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - "C" - DURING INSPECTION OF EMERGENCY ESCAPE PATH LIGHTING A BROKEN WIRE WAS FOUND AT SEAT ROW 19 L/H. MAINTENANCE REPAIRED BROKEN WIRE FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 19 L/H IAW SWP 20-30-12, OPERATIONAL CHECK WAS GOOD.
